BibTeX record: journals/jifs/ZhanDS09

download as .bib file

@article{DBLP:journals/jifs/ZhanDS09,
  author    = {Jianming Zhan and
               Bijan Davvaz and
               K. P. Shum},
  title     = {A new view of fuzzy hyperquasigroups},
  journal   = {Journal of Intelligent and Fuzzy Systems},
  year      = {2009},
  volume    = {20},
  number    = {4-5},
  pages     = {147--157},
  url       = {http://dx.doi.org/10.3233/IFS-2009-0423},
  doi       = {10.3233/IFS-2009-0423},
  timestamp = {Fri, 19 Sep 2014 16:13:04 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jifs/ZhanDS09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}